# SDR CA960923018

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 440
- System (JASC): 2350 · Audio Integrating System
- Part: Resistor
- Part number: A930
- Condition: Shorted
- Location: Cockpit Speaker
- Component: Bendix, M151A
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, A WISP OF SMOKE AND A BURNING SMELL WAS DETECTED IN THE COCKPIT BY THE CREW.  PRECAUTIONARY LANDING WAS CARRIED OUT  SUBSEQUENT MAINTENANCE TROUBLE SHOOTING REVEALED THE PROBLEM WAS LOCATED IN THE RIGHT HAND SPEAKER AND WAS DUE TO A PARTIALLY SHORTED TRANSFORMER OVERLOADING A RESISTOR.
